# SDR DALA2024060605846

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 2,132 hours, 248 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3427 DURING CRUISE F/A'S THROUGHOUT CABIN COMPLAINED OF ELECTRICAL/ BATTERY TYPE SMELL. CORRECTIVE ACTION: R/R LEFT RECIRC FAN IAW A330 AMM 21-21. OPS TEST OK. SMELL GONE. (5639285)
